RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2012, Volume 20, Number 1, Pages 96–103 (Mi timb166)  

The distribution of the resultants of products of integer polynomials

O. V. Rykova

Belarusian State Agrarian Technical University, Minsk

Abstract: There are solved three problems on the distribution of values of the resultants of integer polynomials, which are products of polynomials of first and second degree. We use the methods of metric theory of Diophantine approximation for the construction of sequences of badly approximated points.

Full text: PDF file (140 kB)
References: PDF file   HTML file
UDC: 511.42
Received: 16.03.2012

Citation: O. V. Rykova, “The distribution of the resultants of products of integer polynomials”, Tr. Inst. Mat., 20:1 (2012), 96–103

Citation in format AMSBIB
\Bibitem{Ryk12}
\by O.~V.~Rykova
\paper The distribution of the resultants of products of integer polynomials
\jour Tr. Inst. Mat.
\yr 2012
\vol 20
\issue 1
\pages 96--103
\mathnet{http://mi.mathnet.ru/timb166}


Linking options:
  • http://mi.mathnet.ru/eng/timb166
  • http://mi.mathnet.ru/eng/timb/v20/i1/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:95
    Full text:51
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021